MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH SOLIDSCREEN II; SOLIDSCREEN II STRIP

BIO-RAD MEDICAL DIAGNOSTICS GMBH SOLIDSCREEN II; SOLIDSCREEN II STRIP
Model Number 806521100
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Event or Problem Description
The customer reported about a negative dat result of known dat negative patient sample as a control, when visually the customer would call the result 1+ positive.The dat sample was ran as a control on the tango infinity.The sample was a patient sample with a known negative dat.The complaint sample was solid screen ii strip.This happened during validation of the instrument tango infinity.The customer did neither provide the complaint sample for investigational testing, nor the samples that had caused false negative test results.Therefore, our quality control laboratory tested their retention sample on tango infinity.Testing is still ongoing.A field service engineer collected log files, and verified camera alignment.He performed a post service verification procedure, as required.The instrument was found to be operating within manufacturer specification and returned to full operation post adjustment camera setting values are within acceptable range, investigation of the log files is still on-going.From today's perspective we can say that the instrument is working within specifications.Because the sample was thrown away, no conclusive statement can be made regarding its quality, but the reaction image indicates that the sample may have been compromised due to visible lint in the well.Another known negative sample did show negative result as expected on both instruments, which could be confirmed by visual inspection.
 
Additional Manufacturer Narrative
This is our final report on this incident.
 
Event or Problem Description
The customer reported that a visually positive direct anti-globulin test (dat) with solidscreen ii strip was called negative by two tango infinity instruments.The customer did neither provide the complaint sample for investigational testing nor the samples that had caused false negative test results.Therefore our quality control laboratory tested their retention sample of solidscreen ii on tango infinity.We performed the antibody screening test with biotestcell 3 and a direct antiglobulin test (dat).All positive and negative reactions were correct.Additionally our quality control laboratory tested their retention sample of the ahg anti-igg solidscreen ii lot the customer had used for potency.Again, all acceptance criteria were met.The customer did provide result images that shows a diffuse cell button, but bright boarder of the well indicating a big difference in color between those, enabling the instruments image interpretation software to calculate the result as negative.Upon visual inspection the customer may edit the result to a +/- reaction, not 1+.No last preventative maintenance date is available because the instruments in question are new instruments in their phase of validation.A field service engineer collected log files, and verified the camera alignment.He performed post service verification procedure, as required.The instrument were found to be operating within manufacturer specification and returned to full operation.Post adjustment camera setting values were within acceptable range.The log file analysis did not show any issue relevant abnormalities.From instrument's perspective, based on current information there is no indication for a malfunction of the two affected instruments.The service engineer confirmed a proper function of both instruments.Because the sample was thrown away, no conclusive statement can be made regarding its quality.Another known negative sample did show negative result as expected on both instruments, which could be confirmed by visual inspection.The reported problem is likely related to sample specificities.Based on our investigation the reagent part of the complaint remained undetermined: the retention sample reacted as expected and the reagents of the customer were not available for investigation.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
SOLIDSCREEN II
Common Device Name
SOLIDSCREEN II STRIP
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key10648564
Report Number9610824-2020-00069
Device Sequence Number2963688
Product Code QHS
UDI-Device Identifier07611969951499
UDI-Public(01)07611969951499(17)201213(10)8851040
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
BK040070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2020
Device Model Number806521100
Device Catalogue Number806521100
Device Lot Number8851040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer09/10/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TANGO INFINITY # 4230000252; TANGO INFINITY # 4230000252; TANGO INFINITY # 4230000271; TANGO INFINITY # 4230000271; TANGO INFINITY # 4230000252; TANGO INFINITY # 4230000271